-pus kind of substance coming out from panis
-sensation at top inside of panis while pee
- first 3 day i took azax 500, which didn't got benefits at all
-than next 5 day i had tarivid 400 , which stopped pus almost. But after 5 day pus started coming again. Then again I took tarivid 400 for another 5 days , which reduces pus quantity and sensation too . But now again pus started coming more as on 2nd day of starting.
I had periods twice in a month and then on the time next month but last longer and light periods more than 12 days
I m male 23 .I used to run regularly ..lil cum leaks while running or random jumping .....I don't do masterbate .......help me out
The right EPIDIDYMIS IS MILDLY ENLARGED AND HETROGENOUS WITH MILDLY INCREASED ON COLOUR DOPLER STUDY .SPERMETIC CORD IS ALSO MILDLY THICKENDED.AS PER SONOGRAPHY OF SCROTUM.
My father is 62 years old.. he done his prostate surgery last 20 days before but now problem is as it's he suffered from pain and urine incontinence. he used 4 to 5 pad daily.. plz suggest what's the solution..